Optimal online pricing with network externalities

TitleOptimal online pricing with network externalities
Publication TypeJournal Article
Year of Publication2012
AuthorsEhsani, Shayan, Ghodsi Mohammad, Khajenezhad Ahmad, Mahini Hamid, and Nikzad Afshin
JournalInf. Process. Lett.
Volume112
Pagination118–123
URLhttp://dx.doi.org/10.1016/j.ipl.2011.11.004
DOI10.1016/j.ipl.2011.11.004
 

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.